×
验证码:
换一张
Forgotten Password?
Stay signed in
Login With UMPASS
English
|
繁體
Login With UMPASS
Log In
ALL
ORCID
TI
AU
PY
SU
KW
TY
JN
DA
IN
PB
FP
ST
SM
Study Hall
Home
Faculties & Institutes
Scholars
Publications
Subjects
Statistics
News
Search in the results
Faculties & Institutes
Faculty of Scien... [5]
STANLEY HO EAST ... [2]
Authors
YUEN KA VENG [2]
IU VAI PAN [1]
E GUOKANG [1]
XU LIHU [1]
Document Type
Journal article [6]
Date Issued
2023 [1]
2012 [3]
2010 [1]
2007 [1]
Language
英語English [6]
Source Publication
ASCE Journal of ... [2]
Annals of Applie... [1]
Earthquake Engin... [1]
International Jo... [1]
Journal of Engin... [1]
Indexed By
SCIE [4]
Funding Organization
Funding Project
×
Knowledge Map
UM
Start a Submission
Submissions
Unclaimed
Claimed
Attach Fulltext
Bookmarks
Browse/Search Results:
1-6 of 6
Help
Selected(
0
)
Clear
Items/Page:
5
10
15
20
25
30
35
40
45
50
55
60
65
70
75
80
85
90
95
100
Sort:
Select
Journal Impact Factor Ascending
Journal Impact Factor Descending
Issue Date Ascending
Issue Date Descending
Submit date Ascending
Submit date Descending
WOS Cited Times Ascending
WOS Cited Times Descending
Title Ascending
Title Descending
Author Ascending
Author Descending
A probability approximation framework: Markov process approach
Journal article
Chen, Peng, Shao, Qi Man, Xu, Lihu. A probability approximation framework: Markov process approach[J]. Annals of Applied Probability, 2023, 33(2), 1619-1659.
Authors:
Chen, Peng
;
Shao, Qi Man
;
Xu, Lihu
Favorite
|
TC[WOS]:
1
TC[Scopus]:
0
IF:
1.4
/
1.9
|
Submit date:2023/05/02
Euler–maruyama (Em) Discretization
Itô’s Formula
Markov Process
Normal Approximation
Online Stochastic Gradient Descent
Probability Approximation
Stable Process
Stochastic Differential Equation
Wasserstein-1 Distance
Responses of nonlinear oscillators excited by nonzero-mean parametric Poisson impulse on displacement
Journal article
Zhu, H. T., Er, G. K., Iu, V. P., Kou, K. P.. Responses of nonlinear oscillators excited by nonzero-mean parametric Poisson impulse on displacement[J]. ASCE Journal of Engineering Mechanics, 2012, 450-457.
Authors:
Zhu, H. T.
;
Er, G. K.
;
Iu, V. P.
;
Kou, K. P.
Favorite
|
TC[WOS]:
7
TC[Scopus]:
8
IF:
3.3
/
3.0
|
Submit date:2022/07/14
Stochastic Processes
Nonlinear Response
Probability Density Functions
Approximation Methods
Responses of nonlinear oscillators excited by nonzero-mean parametric Poisson impulse on displacement
Journal article
Zhu, H. T., Er, G. K., Iu, V. P., Kou, K. P.. Responses of nonlinear oscillators excited by nonzero-mean parametric Poisson impulse on displacement[J]. ASCE Journal of Engineering Mechanics, 2012, 138(5), 450-457.
Authors:
Zhu, H. T.
;
Er, G. K.
;
Iu, V. P.
;
Kou, K. P.
Favorite
|
TC[WOS]:
7
TC[Scopus]:
8
IF:
3.3
/
3.0
|
Submit date:2022/07/14
Stochastic Processes
Nonlinear Response
Probability Density Functions
Approximation Methods
Responses of Nonlinear Oscillators Excited by Nonzero-Mean Parametric Poisson Impulses on Displacement
Journal article
Zhu HT, Er GK, Iu VP, Kou KP. Responses of Nonlinear Oscillators Excited by Nonzero-Mean Parametric Poisson Impulses on Displacement[J]. Journal of Engineering Mechanics, 2012, 138(5), 450-457.
Authors:
Zhu HT
;
Er GK
;
Iu VP
;
Kou KP
Favorite
|
TC[WOS]:
7
TC[Scopus]:
8
IF:
3.3
/
3.0
|
Submit date:2019/02/12
Approximation Methods
Nonlinear Response
Probability Density Functions
Stochastic Processes
Reliability analysis using a 'Taylor expansionexpected value' saddlepoint approximation
Journal article
Jia Wang, Siu-Kui Au, Ka-Veng Yuen. Reliability analysis using a 'Taylor expansionexpected value' saddlepoint approximation[J]. International Journal of Reliability and Safety, 2010, 5(1), 44-65.
Authors:
Jia Wang
;
Siu-Kui Au
;
Ka-Veng Yuen
Favorite
|
TC[Scopus]:
2
|
Submit date:2019/02/12
Cgf
Cumulant Generating Function
Failure Probability
Reliability Analysis
Saddlepoint Approximation
Cumulative Distribution Function
Ten-storey Shear Building
Modelling
White Noise Excitation
Application of saddlepoint approximation in reliability analysis of dynamic systems
Journal article
Ka-Veng Yuen, Jia Wang, Siu-Kui Au. Application of saddlepoint approximation in reliability analysis of dynamic systems[J]. Earthquake Engineering and Engineering Vibration, 2007, 6(4), 391-400.
Authors:
Ka-Veng Yuen
;
Jia Wang
;
Siu-Kui Au
Favorite
|
TC[WOS]:
15
TC[Scopus]:
17
IF:
2.6
/
2.6
|
Submit date:2019/02/12
Cumulant Generating Function
Failure Probability
Reliability Analysis
Saddlepoint Approximation